Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20466
Title: On a Neumann boundary value problem for the Painlev? II equation in two-ion electro-diffusion
Authors: Amster, P
Kwong, MK
Rogers, C
Keywords: Boundary value problems
Electro-diffusion
Neumann conditions
Painleve equation
Unconventional boundary conditions
Issue Date: 2011
Publisher: Pergamon Press
Source: Nonlinear analysis : theory, methods and applications, 2011, v. 74, no. 9, p. 2897-2907 How to cite?
Journal: Nonlinear analysis : theory, methods and applications 
Abstract: A two-point Neumann boundary value problem for a two-ion electro-diffusion model reducible to the Painlev? II equation is investigated. The problem is unconventional in that the model equation involves yet-to-be-determined boundary values of the solution. In prior work by Thompson, the existence of a solution was established subject to an inequality on the physical parameters. Here, a two-dimensional shooting method is used to show that this restriction may be removed. A practical algorithm for the solution of the boundary value problem is presented in an appendix.
URI: http://hdl.handle.net/10397/20466
ISSN: 0362-546X
DOI: 10.1016/j.na.2010.06.063
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Aug 10, 2018

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 17, 2018

Page view(s)

56
Last Week
0
Last month
Citations as of Aug 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.